Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 224, NWS Nashville, TN

May 26, 201110 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 26, 2011, 12:11 AM CDT for 10 counties in Tennessee. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 12:11 AM CDT (05:11 UTC)
Expired
May 26, 2011, 12:45 AM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Davidson County, TN, Jackson County, TN, Macon County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 49 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:30 AM CDTTSTM WND DMG1 Sw Belinda City, TNTREES WERE BLOWN DOWN IN THE PROVIDENCE COMMUNITY.
May 26, 12:31 AM CDTTSTM WND GST 604 Nw Lebanon, TNREPORTED THUNDERSTORM WIND GUST TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
1.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS54 KOHX 260511
SVROHX
TNC027-037-087-111-149-159-165-169-187-189-260545-
/O.NEW.KOHX.SV.W.0224.110526T0511Z-110526T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1245 AM CDT

* AT 1209 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH. THESE SEVERE STORMS EXTENDED FROM HOLLAND TO
  NOLENSVILLE...AND WERE MOVING NORTHEAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...
  RED BOILING SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3662 8558 3618 8603 3588 8684 3665 8618
TIME...MOT...LOC 0511Z 246DEG 64KT 3668 8606 3603 8664

$$

FORECASTER: ROSE
2 follow-up statements
912 
WWUS54 KOHX 260530
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 AM CDT THU MAY 26 2011

TNC027-037-087-111-149-159-165-169-187-189-260545-
/O.CON.KOHX.SV.W.0224.000000T0000Z-110526T0545Z/
WILLIAMSON TN-RUTHERFORD TN-DAVIDSON TN-SMITH TN-TROUSDALE TN-
JACKSON TN-CLAY TN-MACON TN-SUMNER TN-WILSON TN-
1230 AM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WILSON...
SOUTHEASTERN SUMNER...MACON...NORTHWESTERN CLAY...NORTHWESTERN
JACKSON...TROUSDALE...NORTHERN SMITH...SOUTHEASTERN DAVIDSON...
NORTHWESTERN RUTHERFORD AND EAST CENTRAL WILLIAMSON COUNTIES UNTIL
1245 AM CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES WEST OF TOMPKINSVILLE TO RURAL HILL...MOVING NORTHEAST
AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
  RED BOILING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3662 8558 3618 8603 3588 8684 3665 8618
TIME...MOT...LOC 0530Z 246DEG 64KT 3676 8583 3611 8642

$$

21
123 
WWUS54 KOHX 260534
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT THU MAY 26 2011

TNC037-149-187-260544-
/O.CAN.KOHX.SV.W.0224.000000T0000Z-110526T0545Z/
WILLIAMSON TN-RUTHERFORD TN-DAVIDSON TN-
1234 AM CDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON...
NORTHWESTERN RUTHERFORD AND EAST CENTRAL WILLIAMSON COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3662 8558 3618 8603 3608 8647 3665 8618
TIME...MOT...LOC 0534Z 246DEG 64KT 3678 8574 3613 8634

$$

TNC027-087-111-159-165-169-189-260545-
/O.CON.KOHX.SV.W.0224.000000T0000Z-110526T0545Z/
SMITH TN-TROUSDALE TN-JACKSON TN-CLAY TN-MACON TN-SUMNER TN-WILSON TN-
1234 AM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WILSON...SOUTHEASTERN SUMNER...MACON...NORTHWESTERN CLAY...
NORTHWESTERN JACKSON...TROUSDALE AND NORTHERN SMITH COUNTIES UNTIL
1245 AM CDT...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF TOMPKINSVILLE TO 6 MILES SOUTHEAST OF
BELINDA CITY...MOVING NORTHEAST AT 75 MPH.

LOCATIONS IMPACTED INCLUDE...
  RED BOILING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3662 8558 3618 8603 3608 8647 3665 8618
TIME...MOT...LOC 0534Z 246DEG 64KT 3678 8574 3613 8634

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:06 AM CDT, 5 minutes earlier.

Area forecast discussion, May 26, 12:06 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1206 AM CDT THU MAY 26 2011

.UPDATE...FOR 06Z TAFS

&&

.AVIATION...MVFR CIGS/VSBYS WITH OCNL IFR CIG/VSBYS IN TSTMS WITH
STRONG GUSTY WINDS TIL 0700Z. CIG/VSBY IMPROVING TO MVFR 07Z-10Z
THEN VFR CONDITIONS AFTER 10Z. MORE TSTMS POSSIBLE TOMORROW
AFTER 16Z. SOUTH WINDS SHIFTING TO WESTERLY LATE TOMORROW.
VFR CONDITIONS AT KCSV DETERIORATIING TO MVFR 07Z-09Z. IFR CONDITIONS
IN TSTMS EXPECTED FROM 09Z-13Z. MVFR/VFR CONDITIONS AFTER 13Z...BUT
TSTMS POSSIBLE TOMORROW AFTERNOON AFTER 19Z. COOLER AND DRIER CONDITIONS
TOMORROW NIGHT UNDER WESTERLY FLOW.

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT WED MAY 25 2011/

DISCUSSION...LINE OF SEVERE TSTMS APPROACHES THE TENNESSEE RIVER...
SHOULD ENTER STEWART COUNTY AROUND 830 PM AND BENTON COUNTY AROUND
9 PM. LINE APPEARS TO HAVE WEAKENED A BIT AS IT MOVED INTO WEST TENNESSEE.
SPC HAS ALSO DOWNGRADED THE HIGH RISK AREA TO MODERATE RISK.
LATEST OHX SOUNDING SHOWS A BIT OF DRY AIR AROUND 700MB AND
A BIT OF AN INVERSION. THIS WOULD BE A NEGATIVE FACTOR TAMPING
DOWN THE SEVERE THREAT. CURRENT MOVEMENT WOULD BRING THE MAIN LINE INTO
DAVIDSON COUNTY AROUND 1030-1100 PM. WE EXPECT THIS LINE TO WEAKEN
FURTHER AS IT MOVES EASTWARD INTO THE PLATEAU LATE TONIGHT.

CURRENT PACKAGE LOOKS GOOD AND DO NOT ANTICIPATE CHANGES.

PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 25 2011/

MESOSCALE UPDATE...EVENING SOUNDING FROM OHX IS IN, AND SHOWS AN
UNSTABLE, SHEARED, BUT SLIGHTLY DRY PRE-STORM ENVIRONMENT IN
PLACE. LIFTED INDEX IS STILL -6.9, BUT CAPE HAS DROPPED TO 2296
J/KG, AND K-INDEX IS 23. HELICITY IN THE 0-3 KM LAYER HAS
INCREASED TO 387. A COUPLE OF FEATURES, HOWEVER, STAND OUT THAT
MAY INHIBIT CONVECTION OVER MIDDLE TENNESSEE. FIRST, A SIZABLE
CAP EXISTS BETWEEN ABOUT 820 MB AND 700 MB. SECOND, THE LCL IS
NEARLY 4.8 KFT, INDICATING A DRY LOW-LEVEL ENVIRONMENT. STILL,
FULLY EXPECT LINE OF CONVECTION CURRENTLY OVER WEST TENNESSEE TO
PROGRESS DEEP INTO THE MID STATE, AND AM ALSO KEEPING AN EYE OUT
FOR CELL DEVELOPMENT AHEAD OF THE MAIN SQUALL LINE.

PREV DISCUSSION... /ISSUED 605 PM CDT WED MAY 25 2011/

AVIATION...BNA/CSV...MAJOR WEATHER SYSTEM APPROACHING THE
MISSISSIPPI RIVER AT THIS MOMENT, WITH MIDDLE TENNESSEE UNDER THE
GUN LATER THIS EVENING AND OVERNIGHT. LINE OF CONVECTION (OR
DISCREET SUPERCELLS) WILL LIKELY REACH BNA AROUND 06Z, AND CSV
AROUND 12Z, AND HAVE INCLUDED TEMPO PERIODS BUILT AROUND THESE
TIMES. WINDS WILL REMAIN GUSTY OVERNIGHT AS THE SURFACE PRESSURE
GRADIENT INCREASES, AND WIND GUSTS ARE EXPECTED TO INCREASE
DRAMATICALLY UNDERNEATH THUNDERSTORMS AS 850 WINDS WILL INCREASE
TO AROUND 50 KTS AHEAD OF THE CONVECTION.

PREV DISCUSSION... /ISSUED 322 PM CDT WED MAY 25 2011/

DISCUSSION...
AT MID AFTERNOON...TEMPS HAVE WARMED INTO THE MID 80S OVER W HALF
AND GENERALLY LOWER 80S E...WITH DEW POINTS IN THE MID TO UPPER
60S. SPC MESOANALYSIS SITE SHOWED SURFACE BASED CAPES HAVE RISEN
TO ABOVE 3000 JOULES PER KG OVER THE W THIRD OF OUR CWA...WITH MOST OF
THE HELICITY CONCENTRATED IN LOWEST 1 KM OF ATMOSPHERE...WHICH IS
ESPECIALLY GOOD FOR GENERATION OF TORNADIC STORMS.

ISOLATED STORMS HAD DEVELOPED NEAR AND OR JUST W OF THE TN RIVER IN
AN AREA OF MAXIMUM PRECIP EFFICIENCY AND PW VALUES. TORNADO WATCHES
WERE ISSUED EARLIER FOR AREAS JUST N OF...AND JUST W OF OUR CWA.

CONTINUED CONVECTIVE DEVELOPMENT IS EXPECTED THROUGH THE REST OF THE
AFTERNOON AND EVENING HOURS. I WOULD EXPECT THAT A WATCH WILL BE
ISSUED IN THE NEXT COUPLE OF HOURS THAT WILL INCLUDE AREAS OF WEST
MIDDLE TN. WE WILL SEE.

MESOSCALE MODELS INDICATE A ROUND OF SEVERE WEATHER WILL MOVE ACROSS
THE W AND CENTRAL PORTIONS OF OUR CWA BY ABOUT MIDNIGHT...THEN
WEAKEN AND CONTINUE MOVING E INTO THE CUMBERLAND PLATEAU AREA.
THEN PERHAPS ANOTHER ROUND OF POTENTIAL SEVERE STORMS OVER THE
AREA ON THU.

A COLD FRONT WILL MOVE INTO THE W PART OF OUR AREA EARLY THU
AFTERNOON...AND THEN TO THE CUMBERLAND PLATEAU AREA THU NIGHT...
WHICH WILL BRING AN END TO ANY THREAT OF SEVERE WEATHER.

OTHER THAN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE E
SECTION EARLY IN THE DAY ON FRI...WEAK HIGH PRESSURE MOVING INTO THE
AREA WILL RESULT IN DRY WEATHER ACROSS THE AREA BY FRI AFTERNOON.

RETURN FLOW AROUND THE HIGH FRI NIGHT INTO SAT MORNING...ALONG WITH
A WARM FRONT MOVING N ACROSS THE AREA WILL RESULT IN A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS. OTHERWISE...BUILDING HIGH PRESSURE OVER
THE SE...AND RIDGING DEVELOPING ALOFT WILL PROVIDE NOT ONLY A DRY
WEEKEND WITH RATHER WARM TEMPERATURES...BUT DRY WEATHER AND WARM
TEMPERATURES CONTINUING INTO THE MIDDLE OF NEXT WEEK.

A WEAK COLD FRONT MAY MOVE ACROSS THE AREA ON WED...BUT WITH HIGH
PRESSURE CONTINUING BOTH AT THE SURFACE AND ALOFT...IT LOOKS LIKE IT
WILL ONLY BE A WIND SHIFT LINE AT BEST. BUT THERE MAY BE ENOUGH
MOISTURE ASSOCIATED WITH IT TO GENERATE A FEW SHOWERS AND
THUNDERSTORMS OVER THE ELEVATED TERRAIN OF THE CUMBERLAND PLATEAU.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JLM
Hazardous weather outlook, May 25, 8:32 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CDT WED MAY 25 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-270145-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
832 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS WESTERN TWO THIRDS
OF MIDDLE TENNESSEE. THIS INCLUDES NASHVILLE, COLUMBIA,
CLARKSVILLE, DOVER, AND CAMDEN. THERE IS A SLIGHT RISK OF SEVERE
STORMS ACROSS THE EASTERN ONE THIRD OF THE MID STATE, INCLUDING
COOKEVILLE, CROSSVILLE AND MANCHESTER IN THE CUMBERLAND PLATEAU.

THE SEVERE THREAT WILL BE MAINLY LARGE HAIL, POWERFUL WINDS, AND
ISOLATED TORNADOES. THE THUNDERSTORMS WILL MOVE EASTWARD ACROSS
THE MID STATE THROUGHOUT THE EVENING AND OVERNIGHT. THE STORMS
WILL WEAKEN SLIGHTLY, BUT MAY STILL POSE A SIGNIFICANT SEVERE
WEATHER THREAT ACROSS THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED
THUNDERSTORMS COULD FLARE UP AGAIN ON THURSDAY, MAINLY EAST OF
INTERSTATE 65. LOCALLY DAMAGING WIND GUSTS AND HAIL ARE THE MAIN
CONCERNS.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

JLM

In the hours before

Local storm report, May 25, 11:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     LAWRENCEBURG            35.25N 87.34W
05/25/2011                   LAWRENCE           TN   EMERGENCY MNGR

            TREES DOWN BLOCKING HWY 64 WEST

&&

04
Local storm report, May 25, 11:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     MOUNT PLEASANT          35.55N 87.19W
05/25/2011                   MAURY              TN   LAW ENFORCEMENT

            TREES DOWN BLOCKING HWY 43 NEAR CITY.

&&

04
Local storm report, May 25, 11:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1156 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     HENDERSONVILLE          36.29N 86.60W
05/25/2011                   SUMNER             TN   EMERGENCY MNGR

            TREES DOWN AND DAMAGE TO COMMERCIAL BUILDING. DOOR BLOWN
            IN.

&&

04
Local storm report, May 25, 11:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1159 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     6 SW LAWRENCEBURG       35.18N 87.41W
05/25/2011                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF BLOWN OFF HOME IN GANDY COMMUNITY.

&&

04
Local storm report, May 26, 12:01 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     3 S FRANKLIN            35.89N 86.84W
05/25/2011  M50 MPH          WILLIAMSON         TN   AMATEUR RADIO

            LEWISBURG PIKE/GREEN VALLEY COMMUNITY.

&&

04
Local storm report, May 26, 12:05 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1205 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     6 N ETHRIDGE            35.41N 87.30W
05/26/2011                   LAWRENCE           TN   AMATEUR RADIO

            TREE DOWN ON HOUSE. NEW PROSPECT COMMUNITY.

&&

04

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:02 PM CDTSevere Thunderstorm WarningOHXStewart28 min
May 25, 9:08 PM CDTSevere Thunderstorm WarningOHXBenton37 min
May 25, 9:20 PM CDTTornado WarningOHXStewart25 min
May 25, 9:33 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart42 min
May 25, 9:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Stewart35 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry33 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry29 min
May 25, 10:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Montgomery, Robertson and 1 more33 min
May 25, 10:30 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Williamson30 min
May 25, 10:46 PM CDTSevere Thunderstorm WarningOHXLewis, Perry, Wayne46 min
May 25, 10:48 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner27 min
May 25, 11:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Sumner and 2 more45 min
May 25, 11:05 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry25 min
May 25, 11:11 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Sumner, Trousdale34 min
May 25, 11:14 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne31 min
May 25, 11:21 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence24 min
May 25, 11:38 PM CDTSevere Thunderstorm WarningOHXHickman, Marshall, Maury, Rutherford, Williamson22 min
May 25, 11:38 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Sumner, Trousdale, Williamson and 1 more37 min
May 25, 11:43 PM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Williamson, Wilson47 min
May 25, 11:46 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury29 min
May 25, 11:50 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall25 min
May 25, 11:55 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson30 min
May 26, 12:09 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford36 min
May 26, 12:34 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford26 min
May 26, 12:42 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale, Wilson33 min
May 26, 12:58 AM CDTSevere Thunderstorm WarningOHXCannon, Coffee, DeKalb, Grundy, Warren, White32 min
May 26, 1:17 AM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam28 min
May 26, 1:37 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett, Putnam38 min
May 26, 8:38 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee27 min
May 26, 8:51 AM CDTTornado WarningOHXCoffee24 min
May 26, 9:03 AM CDTSevere Thunderstorm WarningOHXCoffee, Warren27 min
May 26, 9:11 AM CDTTornado WarningOHXCoffee, Warren34 min
May 26, 1:39 PM CDTSevere Thunderstorm WarningOHXClay, Macon, Trousdale36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.